# SDR CALA2022042101040

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Skin
- Part number: D5528000301300
- Condition: None
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR SHOWS POSSABLE LIQUID INGRESS ON UPPER SURFACE AT 1 4 1/2 IN FROM I/B EDGE, 11 1-2 IN FROM TRAILING EDGE APPROX. 2 I N AROUND PER HAECO LCQ NON ROUTINE 9294439/36439 GENERATED BY V0 61632
